# SDR SWAA2023062049561

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOWER STUB AFT ENTRY DOOR STA 951 PLUS 6 INCHES AT PASSENGER CABIN 2023-334226<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 600D; S/N: 220272712; CAL DUE DATE: 17-DEC-23;[03] REPLACED STUB FRAME LOCATED AT AFT ENTRY DOOR STA 951. IAW B737-700 SRM 51-40-02 AND DWG # 147A8101 REV A; 147A8128 REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[04] TASK CARD COMPLETED  REPLACED STUB FRAME LOCATED AT AFT ENTRY DOOR STA 951. IAW B737-700 SRM 51-40-02 AND DWG # 147A8101 REV A; 147A8128 REV -. ?SEE INDIVIDUAL SIGNOFFS BELOW?. RII
